MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS

ABBOTT MEDICAL OPTICS TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS
Model Number PCB00
Medical Device Problem Codes Break (1069); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted, give date: unknown if the lens was implanted.If explanted, give date: unknown if the lens was implanted and unknown if explanted.(b)(6).All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
It was reported that an intraocular lens (iol) locked up and damaged the cartridge tip.No further information was provided.
 
Additional Manufacturer Narrative
Additional information was received and it was reported that this complaint was related only to an intraocular lens (iol) being locked up (stuck in cartridge).This event has now been determined not to be a reportable event.(b)(4).All pertinent information available to abbott medical optics has been submitted.

Brand Name
TECNIS ITEC PRELOADED 1-PIECE IOL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key6620676
Report Number2648035-2017-01016
Device Sequence Number339839
Product Code HQL
UDI-Device Identifier05050474558175
UDI-Public(01)05050474558175(17)190526
Combination Product (Y/N)N
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date05/26/2019
Device Model NumberPCB00
Device Catalogue NumberPCB0000155
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/15/2017
Supplement Date Received by Manufacturer07/19/2017
Initial Report FDA Received Date06/07/2017
Supplement Report FDA Received Date08/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1